Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Head injury, lump formed behind head, floater in the right eye. Chances of retina damage?

fell in the snow and had a bump at the back of the head yesterday, did not lose conciousness. Got up and noticed I have a floater in the right eye. Have had the same floater before bump on the head. No apparent vision impairment so far. Any advice as am slightly worried about the possiblilty of damage to retina . Many thanks.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Welcome to,

Floaters are collagen particles in the vitreous and are part of the ageing process and usually don't require any management. It only needs attention when it is accompanied either with loss of vision,flashes of light, is painful or too bothersome. You dont seem to have any associated symptom and any further examination or management is not indicated. But, still I would recomend atleast a routine eye exam as the floaters have appeared following head injury.
Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor